MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; TEMPORARY FIXATION PIN

SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; TEMPORARY FIXATION PIN
Model Number AP2-100506
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the reporter, the two ap2-100506 temporary fixation pins were discarded.As a result, the product was not available for evaluation.Additionally, no lot information was provided.No definitive root cause could be established.Review of labeling: possible adverse events bending, disassembly, or fracture of implant and components.Intraoperative fissure, fracture, or perforation of the spine.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent spinal surgery utilizing seaspine's admiral acp system.It was reported that two temporary fixation pins (ap2-100506) fractured and the tips were left inside the patient's bone.No patient injury was reported.

Brand Name
ADMIRAL
Common Device Name
TEMPORARY FIXATION PIN
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
robin quiusky
5770 armada dr.
carlsbad, CA 92008
MDR Report Key24059565
Report Number3012120772-2025-00074
Device Sequence Number9466403
Product Code LXH
UDI-Device Identifier10889981277109
UDI-Public10889981277109
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP2-100506
Device Catalogue NumberAP2-100506
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown